# SDR P9KA2015103005

- Difficulty date: October 15, 2015
- Submitted: October 31, 2015
- Operation: Air carrier
- Aircraft: N8216T
- Make and model: Piper PA-32-301
- Aircraft serial: 328206037
- Aircraft time: 16,295 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 500247
- Condition: Intermittent
- Location: Zone 100
- Part time: 3,000 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE ELT INSPECTION IAW 14 CFR 91.207, THE ELT G SWITCH WAS FOUND TO BE INTERMITTENT.  THIS IS A RECURRING PROBLEM WITH THESE UNITS.
